# SDR DL72S991824

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163362
- Condition: Worn
- Location: Nr 4 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, THE LEADING EDGE SKIN WAS FOUND WORN AT  THE I/B END OF THE FLAP.  THE SKIN WAS REPAIRED BY REMOVING THE DAMAGE AND INSTALLING A DOUBLER AND FILLER PER 727 MM 57-52-0, FOG 803.
